MAUDE Adverse Event Report: STRYKER GMBH DRILL BIT, AO DIA2.0MM X 135MM, SCALED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH DRILL BIT, AO DIA2.0MM X 135MM, SCALED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 703896S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "the drill broke off during the surgery.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Additional Manufacturer Narrative
The reported event could be confirmed with the provided image in which we can see that the drill is broken.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information as well as the affected device must be available in order to determine the exact root cause of the issue.If the device is received or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "the drill broke off during the surgery.".

Brand Name
DRILL BIT, AO DIA2.0MM X 135MM, SCALED
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23922421
Report Number0008031020-2025-02312
Device Sequence Number9152480
Product Code LXH
UDI-Device Identifier07613327071870
UDI-Public(01)07613327071870(17)300717(10)6000112776
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number703896S
Device Lot Number6000112776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown